# SDR 97ZZZX1361

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101T
- Make and model: Mooney M20C
- Aircraft serial: 2887
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 660190003
- Condition: Defective
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABLE WAS MANUFACTURED AND DELIVERED WITHOUT THE FRICTION LOCK COLLAR.
